# SDR SWIA200921395

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 17,384 hours, 13,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4463 - FLOOR EMERGENCY LIGHTING INOP.  REPAIRED BROKEN WIRE WITH ENVIRONMENTAL SPLICE.
